# SDR MALA040731

- Difficulty date: November 14, 2004
- Submitted: December 7, 2004
- Operation: Air carrier
- Aircraft: N504XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2311
- Aircraft time: 14,835 hours, 14,745 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Target
- Condition: Loose
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT MAIN GEAR INTRANSIT LIGHT ILLUMINATED ALONG WITH GEAR INTRANSIT LIGHT.  A/C DIVERTED TO MSP AND CONTINUED TO MEM IN A/C 516.  A/C DIVERTED TO MSP.  MAINTENANCE FOUND TARGET LOOSE ON LT MAIN GEAR UPLOCK SWITCH.  RESECURED TARGET PERFORMED OPERATIONAL CHECK OF LANDING GEAR EXTENSION AND RETRACTION IAW AMM 32-30-00.  OPS CHECK GOOD.
